# SDR CHQA20120822303

- Difficulty date: August 22, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N273SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 29,135 hours, 24,481 cycles
- Engine: Allsn AE3007A
- Engine time: 26,970 hours, 22,637 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Gouged
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE AIRSTAIR DOOR RIGHT ROTATING ARM HAD GOUGES WHERE THE DOOR ACTUATOR ATTACHES.  MAINTENANCE BLENDED THE DAMAGE IN ACCORDANCE WITH SRM 51-10-03 AND ETD 2012-145-011902 REVISION A.
